Extending the Stochastic Approach to Index Numbers: a comment on Crompton

There are no files associated with this record.

Title Extending the Stochastic Approach to Index Numbers: a comment on Crompton
Author Selvanathan, Selva
Year Published 2003
Publisher Routledge
Citation Applied Economics Letters, Vol. 10, pp. 213-215
Peer Reviewed Yes
Published Yes
Publisher URI http://www.informaworld.com/smpp/content~content=a713759495?words=extending%7cstochastic%7capproach&hash=3880376786
Alternative URI http://dx.doi.org/10.1080/1350435022000043986
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice